# SDR 20000424AP033

- Difficulty date: October 1, 1999
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LEFT INBOARD HORIZ STAB L/E CRACK AT FRAME XFS 53.75 UNDER SKIN EXTENDED PAST STOP DRILL.  STOP DRILLED CRACK IAW DC-8 SRM 55-2-0.  FABRICATED ANGLE REPAIR.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-4 AND 51-1-20D.(M)
